# SDR RAIA00111014

- Difficulty date: November 20, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 14,033 hours, 13,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - DURING PRE-FLIGHT FOUND PATH LIGHTING INOP ROWS 2-5.  RECONNECTED PATH LIGHTING ELECTRICAL CONNECTOR AT SEAT 5A IAW J41 MAINTENANCE MANUAL.
